MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR
Model Number 863063
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported there was an audio speaker issue in the monitor.The device was in clinical use at the time of the reported event.There was no patient involvement or harm reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
The customer reported an audio speaker issue in the monitor.The device was in clinical use at the time the issue was discovered.  there was no adverse event or patient harm reported.  remote service was provided and it was determined the speaker issue was caused by device configuration.After monitor reconfiguration the device was returned to service.
 
Additional Manufacturer Narrative
The customer reported an audio speaker issue in the monitor.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.Remote service was provided and it was determined the speaker issue was caused by device configuration.After monitor reconfiguration the device was returned to service.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
SURESIGNS VM 4 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15753330
Report Number1218950-2022-00967
Device Sequence Number17721494
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public00884838000032
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/11/2022
10/11/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date12/07/2022
01/04/2023
Date Device Manufactured10/14/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown